Skip to main content
Log in

Constructions of K-g-Frames and Tight K-g-Frames in Hilbert Spaces

  • Published:
Bulletin of the Malaysian Mathematical Sciences Society Aims and scope Submit manuscript

Abstract

In this paper, we mainly discuss the constructions of some new K-g-frames which differ from the existing methods. Meanwhile, we use the relation between a positive operator and the frame operator of a K-g-frame to yield a new K-g-frame. We also obtain a necessary and sufficient condition to generate a new K-g-frame. In addition, we correct some recent results which were obtained by Huang and Leng. In the end, we give an equivalent characterization to construct some new tight K-g-frames by two given g-Bessel sequences. Our results generalize and improve some remarkable results.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Poon, C.: A consistent and stable approach to generalized sampling. J. Fourier Anal. Appl. 20, 985–1019 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  2. Tsiligianni, E.V., Kondi, L.P., Katsaggelos, A.K.: Construction of incoherent unit norm tight frames with application to compressed sensing. IEEE Trans. Inf. Theory 60(4), 2319–2330 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  3. Christensen, O.: An Introduction to Frames and Riesz Bases, 2nd edn. Birkhäuser, Boston (2016)

    MATH  Google Scholar 

  4. Casazza, P.G.: The art of frame theory. Taiwan. J. Math. 4(2), 129–201 (2000)

    Article  MathSciNet  MATH  Google Scholar 

  5. Obeidat, S., Samarah, S., Casazza, P.G., Tremain, J.C.: Sums of Hilbert space frames. J. Math. Anal. Appl. 351, 579–585 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  6. Sun, W.C.: G-frames and g-Riesz bases. J. Math. Anal. Appl. 322, 437–452 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  7. Zhu, Y.C.: Characterization of g-frames and g-Riesz bases in Hilbert spaces. Acta Math. Sin. Engl. Ser. 24(10), 1727–1736 (2008)

    Article  MathSciNet  MATH  Google Scholar 

  8. Li, J.Z., Zhu, Y.C.: Exact g-frames in Hilbert spaces. J. Math. Anal. Appl. 374, 201–209 (2011)

    Article  MathSciNet  MATH  Google Scholar 

  9. Najati, A., Faroughi, M.H., Rahimi, A.: G-frames and stability of g-frames in Hilbert spaces. Methods Funct. Anal. Topol. 14(3), 271–286 (2008)

    MathSciNet  MATH  Google Scholar 

  10. Li, D.W., Leng, J.S., Huang, T.Z., Sun, G.M.: On sums and stability of g-frames in Hilbert spaces. Linear Multilinear Algebra 66(8), 1578–1592 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  11. Guo, X.X.: Characterizations of disjointness of g-frames and constructions of g-frames in Hilbert spaces. Complex Anal. Oper. Theory 8, 1547–1563 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  12. Găvruţa, L.: Frames for operators. Appl. Comput. Harmon. Anal. 32, 139–144 (2012)

    Article  MathSciNet  MATH  Google Scholar 

  13. Zhu, Y.C., Shu, Z.B., Xiao, X.C.: \(K\)-frames and \(K\)-Riesz bases in complex Hilbert spaces (in Chinese). Sci. Sin. Math. 48(5), 609–622 (2018)

    Article  Google Scholar 

  14. Guo, X.X.: Canonical dual \(K\)-Bessel sequences and dual \(K\)-Bessel generators for unitary systems of Hilbert spaces. J. Math. Anal. Appl. 444, 598–609 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  15. Xiao, X.C., Zhu, Y.C., Găvruţa, L.: Some properties of \(K\)-frames in Hilbert spaces. Results Math. 63, 1243–1255 (2013)

    Article  MathSciNet  MATH  Google Scholar 

  16. Jia, M., Zhu, Y.C.: Some results about the operator perturbation of a \(K\)-frame. Results Math. 73(4), Articles 138 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  17. He, M., Leng, J.S., Yu, J.L., Li, D.W.: Probability modelled optimal \(K\)-frame for erasures. IEEE. Access 6, 54507–54515 (2018)

    Article  Google Scholar 

  18. Ding, M.L., Xiao, X.C., Zeng, X.M.: Tight \(K\)-frames in Hilbert spaces (in Chinese). Acta Math. Sin. 56(1), 105–112 (2013)

    MATH  Google Scholar 

  19. Xiao, X.C., Zhu, Y.C., Shu, Z.B., Ding, M.L.: G-frame with bounded linear operator. Rocky Mt. J. Math. 45(2), 675–693 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  20. Hua, D.L., Huang, Y.D.: \(K\)-g-frames and stability of \(K\)-g-frames in Hilbert spaces. J. Korean Math. Soc. 53(6), 1331–1345 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  21. Huang, Y.D., Shi, S.N.: New constructions of \(K\)-g-frames. Results Math. 73(4), Articles 162 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  22. Li, D.W., Leng, J.S., Huang, T.Z.: Generalized frames for operators associated with atomic systems. Banach J. Math. Anal. 12(1), 206–221 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  23. Dastourian, B., Janfada, M.: G-frames for operators in Hilbert spaces. Sahand. Commun. Math. Anal. 8(1), 1–21 (2017)

    MATH  Google Scholar 

  24. Huang, Y.D., Hua,D.L.: Tight \(K\)-g-frame and its novel characterizations via atomic systems. Adv. Math. Phys. Article 3783456 (2016). https://doi.org/10.1155/2016/3783456

  25. Douglas, R.G.: On majorization, factorization, and range inclusion of operators on Hilbert space. Proc. Am. Math. Soc. 17(2), 413–415 (1966)

    Article  MathSciNet  MATH  Google Scholar 

  26. Douglas, R.G.: Banach Algebra Techniques in Operator Theory, 2nd edn. Academic Press, New York (1998)

    Book  MATH  Google Scholar 

Download references

Acknowledgements

The authors cordially thank two anonymous referees for their helpful comments and suggestions to improve our manuscript.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Yu-Can Zhu.

Additional information

Communicated by See Keong Lee.

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

The author is partly supported by the Natural Science Foundation of Fujian Province, China (Grant No. 2016J01014)

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Du, D., Zhu, YC. Constructions of K-g-Frames and Tight K-g-Frames in Hilbert Spaces. Bull. Malays. Math. Sci. Soc. 43, 4107–4122 (2020). https://doi.org/10.1007/s40840-020-00911-0

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40840-020-00911-0

Keywords

Mathematics Subject Classification

Navigation